# SDR P5CA2017070400218

- Difficulty date: July 4, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,280 hours, 20,165 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Failed
- Location: Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS.  THE TEMP CONTROLLER FAULTED MIX MANIFOLD SENSOR,  REMOVED AND REPLACED MIX MANIFOLD SENSOR IAW AMM 21-61-02,  OPS CHECKED GOOD.
